Hi Dr.Bob, after 9 months, I tested negative although I have symptoms highly suggestive of HIV: pelvic pain, much vaginal & rectal mucus, rash on vagina that was washed away while bathing, lymph node in vagina, pins & needles & burning skin, fever, extreme diarrhea that last all night, stops & starts up again after days or weeks. Is a 12 month test warranted? A year ago I received asthma meds thru bag of IV but dont know which kind. I was told it would suppress my coughing and allow me to breathe easier. Dont know if this would affect my immune system?
Your intravenous treatment last year (no matter what is was) would not affect an HIV-antibody test now. Your negative HIV-antibody tests out to nine months are definitive and conclusive. HIV is not your problem. No way. No how. I can't diagnose the cause of your symptoms over the Internet; however, what I can do with great confidence is advise what's not causing them: it's not HIV! I'd suggest you follow up with a good general internal medicine physician for evaluation and management of any persistent symptoms you may have.
Good luck. Yell WOO-HOO! and stop worrying about an illness you could not possibly have, OK?